# SDR HNAA2024111101083

- Difficulty date: October 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 42,384 hours, 36,658 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F001692 LH ELEVATOR IB HINGE, IB RIB CORRODED.  RAR RIB IAW SRM 51-40-02
